EW-tableaux, Le-tableaux, tree-like tableaux and the Abelian sandpile model

Selig, T., Smith, J.P. ORCID: 0000-0002-4209-1604 and Steingrímsson, E., 2018. EW-tableaux, Le-tableaux, tree-like tableaux and the Abelian sandpile model. The Electronic Journal of Combinatorics, 25 (3): P3.14. ISSN 1077-8926

Full text not available from this repository.
Item Type: Journal article
Publication Title: The Electronic Journal of Combinatorics
Creators: Selig, T., Smith, J.P. and Steingrímsson, E.
Publisher: The Electronic Journal of Combinatorics
Date: 27 July 2018
Volume: 25
Number: 3
ISSN: 1077-8926
Identifiers:
NumberType
10.37236/7480DOI
1390794Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 22 Apr 2021 15:14
Last Modified: 22 Apr 2021 15:14
URI: http://irep.ntu.ac.uk/id/eprint/42748

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year